Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 14, NWS Albuquerque, NM

July 11, 2013Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 11, 2013, 4:17 PM MDT for Lincoln County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2013, 4:17 PM MDT (22:17 UTC)
Expired
Jul 11, 2013, 6:15 PM MDT
In force
118 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 59 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 839 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
839 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1804 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 112217
FFWABQ
NMC027-120015-
/O.NEW.KABQ.FF.W.0014.130711T2217Z-130712T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
417 PM MDT THU JUL 11 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 615 PM MDT

* AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR RUIDOSO DOWNS...OR ABOUT 
  6 MILES EAST OF RUIDOSO. THE STORM PRODUCING VERY HEAVY RAIN WAS
  DRIFTING SLOWLY EASTWARD OVER THE WHITE FIRE BURN SCAR.

  THIS WILL IMPACT THE WHITE FIRE BURN SCAR AS WELL AS RUIDOSO
  DOWNS...HIGHWAY 70 AND RIO RUIDOSO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3339 10567 3343 10553 3341 10544 3331 10553
      3332 10564 3335 10566

$$
2 follow-up statements
822 
WGUS75 KABQ 112253
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
453 PM MDT THU JUL 11 2013

NMC027-120015-
/O.CON.KABQ.FF.W.0014.000000T0000Z-130712T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
453 PM MDT THU JUL 11 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...

AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
RAIN DECREASED IN INTENSITY OVER RUIDOSO DOWNS AND THE WHITE BURN 
SCAR. HOWEVER...BETWEEN A HALF INCH AND 1.28 INCHES OF RAIN FELL ON 
CENTRAL AND WESTERN PORTIONS OF THE BURN SCAR MOSTLY BETWEEN 3 AND 4 
PM. POTENTIALLY DANGEROUS RUNOFF IS EXPECTED TO CONTINUE UNTIL 
AROUND 615 PM.  

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTH CENTRAL LINCOLN COUNTY...
  RUIDOSO DOWNS...
  WHITE BURN SCAR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3339 10567 3343 10553 3341 10544 3331 10553
      3332 10564 3335 10566

$$
560 
WGUS75 KABQ 120003
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 PM MDT THU JUL 11 2013

NMC027-120011-
/O.CAN.KABQ.FF.W.0014.000000T0000Z-130712T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
603 PM MDT THU JUL 11 2013

...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL LINCOLN
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL ENDED
ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT HAS DIMINISHED.
ALTHOUGH THE FLASH FLOOD WARNING HAS BEEN CANCELLED...THE THREAT
OF MINOR FLOODING MAY LINGER BELOW THE WHITE FIRE BURN SCAR UNTIL 
7 PM AS RUNOFF GRADUALLY SUBSIDES.

LAT...LON 3339 10567 3343 10553 3341 10544 3331 10553
      3332 10564 3335 10566

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:00 PM MDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 11, 3:00 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT THU JUL 11 2013

.DISCUSSION...
WEAK SOUTHERLY LOW LEVEL FLOW WITH COPIOUS MOISTURE IN PLACE AS
EVIDENCED BY THE MORNING CLOUDINESS AND OVERNIGHT WEAK MCS THAT
PERSISTED INTO THE EARLY MORNING HOURS ACROSS EAST CENTRAL PLAINS
AND A 12Z KABQ PWAT VALUE AT 1.26 INCHES.  EXPECT SLOW GENERALLY
SOUTH TO NORTH NORTHEAST STORM MOTIONS AND HEAVY PRECIPITATION
POTENTIALS ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING.  THE
592H5 UPPER HIGH IS DRIFTING NE TOWARDS THE TX-OK PANHANDLES BY
TOMORROW AFTERNOON.  AS THE HIGH DRIFTS TO THE NE THIS WILL
GENERALLY ENHANCE OUR SOUTHERLY FLOW ESPECIALLY ACROSS THE WESTERN
MOUNTAINS.  AS A RESULT THE FOCUS FOR STORMS AND PRECIPITATION WILL
SHIFT TOWARDS AREAS WEST OF THE RIO GRANDE AND ESPECIALLY THE
WESTERN MOUNTAINS OVER THE WEEKEND.

EARLY NEXT WEEK FORECAST CONFIDENCE IS LOW AT THIS TIME BECAUSE THE
LONG RANGE MODELS ARE HAVING A DIFFICULT TIME WITH A HIGHLY UNUSUAL
PATTERN OF AN UPPER LOW RETROGRADING FROM THE OHIO RIVER VALLEY
TOWARDS TX PANHANDLE BY MONDAY AFTERNOON AS A VERY STRONG 598H5
UPPER HIGH BUILDS OVER OHIO-INDIANA.  AN UPPER LOW WOULD BRING
ADDITIONAL INSTABILITY AND MOISTURE TO OUR FORECAST AREA CAUSING
PRECIPITATION CHANCES TO INCREASE FOR NEXT WEEK.  WILL HAVE AWAIT
MORE IMPROVED MODEL CONSENSUS OR BETTER RUN-TO-RUN CONSISTENCY TO
PROVIDE MORE PRECISE FORECAST DETAILS.  FOR NOW...FOR THE EARLY TO
MIDDLE OF NEXT WEEK...EXPECT SEASONAL POPS AROUND 10 TO 30 PERCENT
WITH STORMS INITIATING OVER HIGHER TERRAIN EARLY THEN AFFECTING
PLAINS AND VALLEYS BY LATE AFTERNOON AND EVENING.  IF THIS UPPER LOW
AFFECTS THE AREA POPS WILL INCREASE.

BENNETT

&&

.FIRE WEATHER...
CONVECTION HAS BEEN A BIT SLOWER TO START TODAY DUE TO LINGERING MID
LEVEL CLOUDS FROM THE OVERNIGHT CONVECTION. NONETHELESS...SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
EVENING AS INSTABILITY INCREASES WITH DAYTIME HEATING. SHOWERS AND
STORMS WILL FAVOR AREAS ALONG AND WEST OF THE CENTRAL MOUNTAIN
CHAIN. PRECIPITABLE WATER VALUES EARLY THIS AFTERNOON PER SATELLITE
IMAGERY CONTINUE TO SHOW ABOVE NORMAL VALUES FOR MID JULY...THUS
HEAVY RAINFALL IS POSSIBLE JUST ABOUT ANYWHERE. FORTUNATELY...STORMS
ARE MOVING A BIT FASTER THAN IN RECENT DAYS...WHICH WILL HELP
MITIGATE EXCESSIVE RAINFALL TOTALS.

ON FRIDAY...THE UPPER HIGH ELONGATES NORTHEASTWARD...WITH THE CENTER
OF THE HIGH OVER KANSAS.  THOUGH THE RIDGE AXIS EXTENDS BACK INTO SC
NM...THERE SHOULD BE SOME CONTINUED MONSOONAL MOISTURE TRANSPORT
INTO CENTRAL AND WESTERN NM. THUS...EXPECT IT TO REMAIN ACTIVE OVER
THE HIGH TERRAIN...WITH STEERING FLOW SIMILAR TO...OR SLIGHTLY LESS
THAN...TODAY.

THE UPPER LEVEL HIGH WILL BUILD BACK TO THE WEST ON SATURDAY...AND
AN AREA OF DRIER AIR/SUBSIDENCE WILL MOVE INTO THE SOUTHEAST HALF OR
SO OF THE FORECAST AREA.  CONVECTIVE COVERAGE WILL BE DOWN
OVERALL...BUT SCATTERED STORMS WILL REMAIN POSSIBLE ACROSS THE
NORTHERN MOUNTAINS AND WESTERN HIGH TERRAIN.  STEERING FLOW WILL BE
LIGHTER...THUS EXPECT SLOWER STORM MOTIONS.

THE UPPER HIGH WILL CONTINUE TO BUILD WESTWARD ON SUNDAY...OVER
NORTH CENTRAL NM...AND THE AREA OF DRY AIR WILL CONTINUE TO MOVE
WESTWARD AS WELL.  THIS COMBINATION WILL LIMIT CONVECTION FURTHER.

OTHERWISE...LITTLE DAY TO DAY CHANGE WITH HUMIDITIES ARE
EXPECTED...THOUGH SUNDAY WILL BE THE DRIEST DAY OVERALL. AN AREA OF
POOR TO FAIR VENTILATION IS EXPECTED ON FRIDAY FROM THE WEST CENTRAL
HIGHLANDS NORTHEAST TO THE NORTHERN MTNS...THOUGH GOOD TO EXCELLENT
VENTILATION IS EXPECTED ELSEWHERE. ON SATURDAY...POOR TO FAIR
VENTILATION WILL FAVOR THE NORTHWEST QUARTER OF THE STATE.
HOWEVER...BY SUNDAY...GOOD VENTILATION OR BETTER IS EXPECTED ACROSS
MOST AREAS AS MIXING HEIGHTS INCREASE.

THE MODELS CONTINUE TO STRUGGLE WITH THE EARLY WEEK PATTERN. LATEST
RUNS HAVE THE HIGH RETREATING FURTHER WESTWARD AS AN EASTERLY WAVE
SLOWLY SLIDES INTO NORTHEAST NM. IF THIS OCCURS...MUCH OF NEXT WEEK
COULD BE WET. HOWEVER...GIVEN THAT THIS IS A HIGHLY UNUSUAL
PATTERN...AND MODELS ARE WAFFLING A BIT...CONFIDENCE IS MODERATE TO
LOW ON THIS SCENARIO.

34

&&

.AVIATION...
18Z TAF CYCLE
SOME LIGHT SHOWERS ACROSS SOUTH CENTRAL AREAS WILL CONTINUE TO
DISSIPATE THROUGH 20Z. CLOUD COVER ASSOCIATED WITH OVERNIGHT
CONVECTION AND SHOWERS MAY DELAY THE DEVELOPMENT OF THUNDERSTORMS
A BIT BUT AN ACTIVE DAY IS ANTICIPATED WITH THUNDERSTORMS TO
DEVELOP FIRST OVER THE SANGRE DE CRISTO MOUNTAINS. COVERAGE WILL
STEADILY INCREASE DURING THE AFTERNOON INITIALLY OVER THE CENTRAL
AND SOUTHWEST HIGHER TERRAIN...THEN FILLING IN ACROSS MORE OF
CENTRAL AND WESTERN ZONES. WITH THE UPPER HIGH CENTERED OVER
NORTHEAST NEW MEXICO... STEERING FLOWS WILL REMAIN RELATIVELY
LIGHT AND TO NORTH ACROSS THE WEST AND NORTHEAST ACROSS NORTHERN
ZONES. ATMOSPHERIC MOISTURE IS HIGH AND THUNDERSTORMS WILL PRODUCE
LOCAL MODERATE RAIN TO HEAVY DOWNPOURS RESULTING IN MVFR TO AT
TIMES IFR VISIBILITIES AND CEILINGS. GUSTY OUTFLOWS OF 35KT TO 40KT
ARE EXPECTED AS WELL. CONVECTIVE ACTIVITY TO GRADUALLY DISSIPATE
THROUGH 06Z TO 09Z WITH SOME SHOWERS LINGERING ACROSS THE WEST
THROUGH EARLY MORNING. OUTSIDE OF CONVECTION...VFR CONDITIONS
EXPECTED.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  65  91  65  93 /  30  30  30  20
DULCE...........................  55  85  54  88 /  30  30  30  20
CUBA............................  57  89  58  90 /  50  50  50  40
GALLUP..........................  57  85  60  87 /  30  20  40  20
EL MORRO........................  56  83  55  85 /  30  30  30  30
GRANTS..........................  59  86  59  88 /  30  30  30  20
QUEMADO.........................  60  85  59  88 /  30  50  30  30
GLENWOOD........................  58  89  60  91 /  30  50  30  30
CHAMA...........................  54  79  54  80 /  50  50  40  50
LOS ALAMOS......................  63  85  64  87 /  30  30  30  20
PECOS...........................  62  84  63  85 /  40  30  30  20
CERRO/QUESTA....................  56  84  57  84 /  30  30  30  20
RED RIVER.......................  49  76  49  77 /  30  50  50  30
ANGEL FIRE......................  45  78  46  78 /  30  40  40  40
TAOS............................  56  86  56  87 /  30  20  30  20
MORA............................  57  81  57  82 /  40  30  40  20
ESPANOLA........................  62  89  62  90 /  30  10  30  10
SANTA FE........................  63  86  64  88 /  40  20  30  20
SANTA FE AIRPORT................  62  89  62  91 /  30  10  30  10
ALBUQUERQUE FOOTHILLS...........  71  90  70  92 /  30  10  30  10
ALBUQUERQUE HEIGHTS.............  72  91  71  93 /  30  10  20  10
ALBUQUERQUE VALLEY..............  68  94  68  96 /  30  10  20  10
ALBUQUERQUE WEST MESA...........  70  93  70  94 /  30  10  20  10
LOS LUNAS.......................  68  94  68  96 /  30  10  20  10
RIO RANCHO......................  69  93  69  95 /  30  10  20  10
SOCORRO.........................  69  98  67  99 /  20  10  20  10
SANDIA PARK/CEDAR CREST.........  61  88  62  89 /  40  20  30  20
TIJERAS.........................  63  89  64  90 /  40  20  30  20
MORIARTY/ESTANCIA...............  61  87  61  88 /  50  20  40  20
CLINES CORNERS..................  62  86  62  88 /  30  20  20  10
GRAN QUIVIRA....................  64  88  62  90 /  20  20  20  20
CARRIZOZO.......................  67  92  64  93 /  20  20  10  10
RUIDOSO.........................  58  85  57  85 /  30  20  20  20
CAPULIN.........................  61  87  60  88 /  10  20  20  10
RATON...........................  62  91  61  91 /  10  10  20  10
SPRINGER........................  63  92  62  92 /  10  10  20  10
LAS VEGAS.......................  61  86  60  87 /  20  10  20  10
CLAYTON.........................  71  96  70  98 /  10   5   5   5
ROY.............................  68  91  68  91 /  10   5  10   5
CONCHAS.........................  73  96  71  96 /  10   5   5   5
SANTA ROSA......................  72  95  72  97 /  10   5   5   5
TUCUMCARI.......................  75  99  74  99 /  10   5   5   5
CLOVIS..........................  69  94  68  95 /  10   5   5   5
PORTALES........................  70  94  69  96 /  10   5   5   5
FORT SUMNER.....................  73  95  72  96 /  10   5   5   5
ROSWELL.........................  73  97  71  98 /  10   5   5   5
PICACHO.........................  68  93  65  94 /  10   5   5   5
ELK.............................  64  88  63  89 /  20  10  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

01
Hazardous weather outlook, Jul 11, 5:29 AM MDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 AM MDT THU JUL 11 2013

NMZ501>540-121200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
529 AM MDT THU JUL 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
SCATTERED THUNDERSTORMS TODAY MAY PRODUCE LOCALIZED HEAVY DOWNPOURS
WITH AN INCREASED THREAT FOR FLASH FLOODING. BEST CHANCES WILL BE
OVER THE NORTHERN AND SOUTHWEST MOUNTAINS. THIS INCLUDES BURN SCAR
AREAS IN THE SOUTHERN SANGRE DE CRISTO AND JEMEZ RANGES..AND IN
SOUTHERN CATRON COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
THUNDERSTORM DEVELOPMENT EACH DAY MAY PRODUCE LOCALIZED HEAVY
DOWNPOURS WITH AN INCREASED THREAT FOR FLASH FLOODING. BEST
CHANCES FOR HEAVIER THUNDERSTORMS WILL CONTINUE OVER THE NORTHERN
AND WESTERN MOUNTAINS THROUGH SATURDAY. LOCAL DOWNPOURS WILL
PRODUCE AN INCREASED RISK FOR FLASH FLOODING OVER BURN SCARS...
ESPECIALLY IN SOUTHERN CATRON AND LINCOLN COUNTIES...AND OVER THE
SOUTHERN SANGRE DE CRISTO AND JEMEZ RANGES.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS...
RAINFALL IMPACTS...AND OBSERVED HAIL SIZES THROUGH THE NATIONAL
WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY
CALLING 1.888.386.7637.

11

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:01 PM MDTSpecial Weather StatementABQValencia29 min
Jul 10, 6:36 PM MDTAreal Flood AdvisoryABQSandoval114 min
Jul 10, 6:59 PM MDTSpecial Weather StatementABQSocorro31 min
Jul 10, 7:33 PM MDTSpecial Weather StatementABQSandoval27 min
Jul 10, 8:21 PM MDTAreal Flood AdvisoryABQSandoval84 min
Jul 10, 8:35 PM MDTAreal Flood AdvisoryABQCibola, Sandoval115 min
Jul 10, 9:07 PM MDTAreal Flood AdvisoryABQCibola, McKinley83 min
Jul 10, 10:19 PM MDTAreal Flood AdvisoryABQCatron86 min
Jul 10, 11:03 PM MDTAreal Flood AdvisoryABQCatron87 min
Jul 10, 11:35 PM MDTAreal Flood AdvisoryABQSocorro, Valencia85 min
Jul 11, 12:59 AM MDTAreal Flood AdvisoryABQBernalillo, Socorro, Torrance, Valencia2 hr
Jul 11, 1:30 AM MDTAreal Flood AdvisoryABQQuay, San Miguel2 hr
Jul 11, 2:18 PM MDTAreal Flood AdvisoryABQColfax87 min
Jul 11, 3:20 PM MDTAreal Flood AdvisoryABQLincoln85 min
Jul 11, 3:50 PM MDTAreal Flood AdvisoryABQLincoln85 min
Jul 11, 5:28 PM MDTAreal Flood AdvisoryABQMcKinley92 min
Jul 11, 5:39 PM MDTAreal Flood AdvisoryABQSan Miguel81 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.